# SDR GTIA040876

- Difficulty date: December 28, 2004
- Submitted: January 25, 2005
- Operation: Air carrier
- Aircraft: N829NK
- Make and model: Doug DC-9-82
- Aircraft serial: 49931
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 20495054
- Part serial: 04222217
- Condition: Leaking
- Location: Right
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B, J
- Precautionary procedure: A

## Discrepancy

EWR - FLT 861 - SMOKE IN CABIN, INCREASING VISIBLE IN COCKPIT, SET OFF DETECTOR IN AFT LAV'S, APU WAS OFF, CLIMB POWER, LANDED IN EWR.  SMOKE DISSIPATED ON LANDING.  FOUND RIGHT ACM LEAKING OIL INTO AIR CONDITION SYSTEM.  REMOVED AND REPLACED RIGHT AC AND RIGHT TEMP CONTROL VALVE, LEAK CHECKS GOOD.  (M)
